# SDR P5CA9700487

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5280 · Landing Gear Doors
- Part: Doors
- Condition: Cracked
- Location: Lt /Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT AND LEFT BODY GEAR FIXED DOORS.  REMOVED DAMAGED AREAS AND APPLIED FIBERGLASS OVERLAY REPAIRS PER BAC SRM 51-40-09.
